A Teenager with Sulfasalazine-Associated DRESS Syndrome after the Introduction of Amoxicillin

Sara Sussman, Vincent Devlin, Victoria Dimitriades

Research output: Contribution to journalShort survey

Original languageEnglish (US)
Pages (from-to)290-291
Number of pages2
JournalClinical Pediatrics
Volume56
Issue number3
DOIs
StatePublished - Mar 1 2017
Externally publishedYes

Fingerprint

Drug Hypersensitivity Syndrome
Sulfasalazine
Amoxicillin

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

A Teenager with Sulfasalazine-Associated DRESS Syndrome after the Introduction of Amoxicillin. / Sussman, Sara; Devlin, Vincent; Dimitriades, Victoria.

In: Clinical Pediatrics, Vol. 56, No. 3, 01.03.2017, p. 290-291.

Research output: Contribution to journalShort survey

@article{06a4fe80d10646e091cee18dcbc105ce,
title = "A Teenager with Sulfasalazine-Associated DRESS Syndrome after the Introduction of Amoxicillin",
author = "Sara Sussman and Vincent Devlin and Victoria Dimitriades",
year = "2017",
month = "3",
day = "1",
doi = "10.1177/0009922816656624",
language = "English (US)",
volume = "56",
pages = "290--291",
journal = "Clinical Pediatrics",
issn = "0009-9228",
publisher = "SAGE Publications Inc.",
number = "3",

}

TY - JOUR

T1 - A Teenager with Sulfasalazine-Associated DRESS Syndrome after the Introduction of Amoxicillin

AU - Sussman, Sara

AU - Devlin, Vincent

AU - Dimitriades, Victoria

PY - 2017/3/1

Y1 - 2017/3/1

UR - http://www.scopus.com/inward/record.url?scp=85014488122&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014488122&partnerID=8YFLogxK

U2 - 10.1177/0009922816656624

DO - 10.1177/0009922816656624

M3 - Short survey

VL - 56

SP - 290

EP - 291

JO - Clinical Pediatrics

JF - Clinical Pediatrics

SN - 0009-9228

IS - 3

ER -